# SDR DALA2021031501446

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK MAINTENANCE FOUND A CRACK LOCATED AT FRAME WEB IN INBD UPPER FASTENER HOLE AT 4'O CLOCK POS IWTH LENGTH = 0.024" APROX AND TWO CRACKS LOCATED AT FRAME & OUTER CHORD IN LOWER OUTBD FASTENER HOLE AT 2'CLOCK POSTION WITH LENGTH = 0.040" APROX AND 8'CLOCK POSITION WITH LENGTH 0.048" APROX, AT BS 1640 FUSELAGE FRAME COMMON TO THE INTERCOSTAL TEE CLIP LH SIDE. CW ERA 59055514. (LP 1754942)
